Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918644
On the local semicircular law for Wigner ensembles
Götze F, Naumov A, Tikhomirov A, Timushev D (2018)
BERNOULLI 24(3): 2358-2400.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796101
THE RATE OF CONVERGENCE OF SPECTRA OF SAMPLE COVARIANCE MATRICES
Götze F, Tikhomirov A (2010)
THEORY OF PROBABILITY AND ITS APPLICATIONS 54(1): 129-U7.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609739
Rate of convergence to the semi-circular law
Götze F, Tikhomirov A (2003)
PROBABILITY THEORY AND RELATED FIELDS 127(2): 228-276.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610874
Rate of convergence to the semicircular law for the Gaussian unitary ensemble
Götze F, Tikhomirov AN (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(2): 323-330.
PUB | WoS
 

Filter und Suchbegriffe

keyword="spectral distribution"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung